# SDR HALA0700074

- Difficulty date: February 28, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33521
- Aircraft time: 16,847 hours, 3,239 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100800201
- Part serial: 1417
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,847 hours, 3,239 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL GAUGE ON OVERHEAD PANEL, RT SIDE UNREADABLE.  REPLACED FUEL INTEGRATED FUEL QTY INDICATION PER AM 28-41-04-004-003, OPS CHECK GOOD SECURITY CONDITION GOOD.
